# SDR HEEA084436

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 206010470101
- Condition: Worn
- Location: Bellcrank Assy
- Component: Bellcrank Assy
- Component part number: 206001551001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC CONTROL BELLCRANK HAS PLAY IN THE PIVOT BEARING. REPLACED BEARING DUE TO BEING WORN.  REPAIRED.
